# SDR AALA2020090193017

- Difficulty date: August 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 1.466 IN CRACK SHEAR PLATE FROM FR69 TO FR70 AT STR 23L. REMOVED AND REPLACED SHEAR PLATE IAW A319 SRM 51-72-11-911-001 AND DWG D53474180.
